Successful management of tertiary hyperparathyroidism associated with hypophosphataemic rickets in an adult.
Аннотация
Tertiary hyperparathyroidism (THP) is a rare complication in patients with hypophosphataemic rickets (HR), usually related to long-term management with active vitamin D analogues and oral phosphate salts. If left untreated, THP may aggravate bone and renal disease. We report a case of THP, which developed during the course of HR. Preoperatively, cinacalcet administration along with gradual increase in alphacalcidol dose, led to almost normalization of serum calcium and decrease in parathyroid hormone (PTH) concentrations. The patient underwent an uneventful subtotal parathyroidectomy, resulting in PTH normalization and stabilization of eucalcaemia during 18 months of follow-up. We conclude that, except for optimal dosage of elementary phosphate and alphacalcidol, cinacalcet prior to parathyroidectomy may be an effective option in patients with HR complicated with THP.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.